# SDR CALA2024040500984

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 43,286 hours, 15,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON THE LH WINDOW POST AFTER NDT WAS PERFORMED PER EA 5310-04554 REV C (REF. AAR NR 100004994)
